# SDR VTZA96141

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Com
- Part number: 7000700966
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6150 - IAD-EWR - DURING TAKEOFF, BOTH TIMES RETURNED TO IAD DUE TO NR 2 ALTIMETER FLAGGED AND NR 2 EADI SHOWED FLAG.  AIRCRAFT RETURNED TO GATE AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE RERACKED BOTH AHARS COMPUTERS AND REPLACED ADC.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
